Aa
Aa
A
A
A
Close
Avatar universal

Hey can someone answer this?

First of all I want to thank the gentleman who keeps answer me I really appreciate it . Secondly I just want to come and ask real quick about something I did that was stupid I want to make sure it’s nothing else is going on. Without my doctor is knowing I went up to 40 and 50 mg of ER Adderall per day for about a week.  I was just seeing if it would help me with more symptoms but I think it backfired on me and now my doctor knows about it . Anyway out of the blue on Saturday after eating some donuts I got really bad heart palpitations.  I thought it was kind of weird that it happened with the donuts or maybe it was just the timing of it but anyway , I told my doctor and he told me to cut down to my normal dose of 30 mg per day.  I told my doctor and he told me to cut down to my normal dose of 30 mg per day  I know the Adderall can cause heart palps in some people but I never had them until just recently .  could it be from the food that I ate ?  I have been doing really good on my diet and this is the first time I eat something starchy and sugar in a long time . Or is it from too much aderall? I’m going to my normal doctor today to get an a valuation to make sure however I have severe hypochondria and I’m scared there’s something else going on! It’s funny because the heart valves don’t start until the Adderall start to wearing  off a little bit. Now that I’m back to my normal dose how long will it take my body to adjust to this right dose after abusing it for a week? My wife has my pills and I can assure you this will not happen again and I don’t want to quit because this made me feel so much better.   I did have a thyroid checked this morning just to see but I have not got the results back on that yet .  Does anyone have any ideas thank you ? Also I’m sorry if this seems incoherent I’m doing voice to text
1 Responses
Sort by: Helpful Oldest Newest
189897 tn?1441126518
COMMUNITY LEADER
Probably the adderall.  Body should go back to normal fairly guickly if it was the adderall.  Good choice to see your doctor about this!
Helpful - 0
4 Comments
Sandman I hope you can answer this...  The palpitations till come and go it almost feels like it’s part of a digestive issue also . I’m wondering since I took so much for a week if my body is still trying to adjust back to where it needs to be I’m not taking 25 mg and I want Tom is taking as high as 50 55and 40  all last week . Today is day three of the amount that I’m supposed to be taking I learned a hard lesson I will never ever abuse the stuff again it’s very powerful. My question is does it take a while for me to start feeling normal again like today I feel real depressed and just anxious and don’t feel like doing anything I know that Adderall does stuff to your dopamine levels so I’m just scared that I messed something up or that I will never go back to normal I know you can’t be exact but do you have a good idea on a timeline to when I should feel better again thank you
Have you seen your normal doc?  Did you tell him about the heart stuff?  Did he do an EKG on you?
No ekg yet and my normal doc has not called back. I did have sodium come back on the low side, so I don’t know if that has anything to do with it
Sodium is important.  Wonder if you got dehydrated?  Have you had any cramps?
Have an Answer?

You are reading content posted in the ADD / ADHD Community

Top Children's Development Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?